# SDR IPXA1B70237

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025206C
- Part serial: 000553
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP COVER PANEL PUNCTURED LOWER SURFACE 47" FROM INBD END AND 2.5" FROM T/E.  REPAIRED IAW EO NR B747-5750-45010-A.
